# SDR SWAA054027

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 47,126 hours, 46,956 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN STR 2 AND STR 3.  REPAIRED RIB PER SRM AND SWA ACO.
